# SDR USAA2013051300010

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 28,725 hours, 22,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER FOR EXIT LIGHT ADJACENT TO 2R DOOR FELL OFF AND IS NOW LOCATED IN COCKPIT.  MAINTENANCE INSTALLED COVER FOR EXIT LIGHT ADJACENT TO 2R DOOR EMERGENCY LIGHT.
